# SDR IPXA2019073104598

- Difficulty date: July 29, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 20,949 hours, 12,822 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR NOT SHOWING CLOSED ON ECAM AFTER CLOSING DOOR.  PERFORMED TSM 52-70-0 FIG 101 STEPS 1-5 WERE FOUND 6 WIRE BROKEN BETWEEN BLOCK WIRE 6035 VT AND 935 VT AND REPAIRED THE WIRE IAW ESPM 20-53-21. PERF OPS TEST IAW AMM 52-70-00-0501.  TEST OK.
